# SDR DXTA2019082102781

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 12,609 hours, 9,862 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Condenser
- Part number: 8323712
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR OIL SMELL - DISTINCT OIL SMELL IN CABIN AND COCKPIT. STRONGER IN LAV AREA AND CABIN, LESS STRONG ON COCKPIT. NOTICEABLE ON GROUND WITH APU AIR ON AND IN-FLIGHT WITH APU AIR OFF.  CLEANED THE WATER SEPARATOR REMOVED AND REPLACED WATER SEPARATOR CONDENSER BAG. POWERED UP THE AIRCRAFT AND PURGED THE AIR DUCT OF ANY RESIDUEL SMELL BY BLOWING HOT AND COLD AIR. OPS CHECK GOOD AND NO SMELL AT THE TIME.
